# SDR USAA990411

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Outer Pan
- Condition: Cracked
- Location: Cargo Door
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 3 INCH CRACK IN FORWARD CARGO DOOR OUTER PAN AT UPPER HINGE OF FORWARD CARGO DOOR.  INSTALLED EXTERNAL DOUBLER (A-286) PER SRM 52-03 FIG 8.  (M)
